Couldn't find what you looking for?

TRY OUR SEARCH!


I have had genital herpes 2 years ago and was on zovirax suppression therapy. I decided to stop zovirax and at the same time I got bronchitis and was put on the antibiotic augmentin. About 4 days into my antibiotics I got a horrible outbreak, almost as bad as my primary. Could this antibiotic cause this? Is it possible that taken the antibiotics weakened my immune system for herpes? I am back on zovirax. I still notice some slight tingling in the affected area.

Loading...


As I know antibiotics will not cause a person to have herpes outbreak. Your outbreak was most likely due one of two reasons, or both. First was your discontinuing zovirax suppression therapy. Second, any type of stress, whether is physical or emotional, on the body can re-activate the Herpes virus. Many types of illnesses can produce a significant stress on your body, including bronchitis. Therefore the combination of discontinuing therapy, while at the same time being sick, may have contributed to your getting another outbreak.
Reply

Loading...

I know for a fact that they do, my girlfriend works at a doctors office. I get anibiotics any time i want. I took a pill just 4 days ago just to see, within 36 hours i had an outbreak. Try for your self. when you have no symptems take one, i did. Thats how I know.
Reply

Loading...

Most people have herpes/hiv/hpv may feel lonely and shamed. But 70 million are afflicted with STD in the U.S. alone and an estimated over 400 million worldwide. There is an exclusive community PozSpaces,c om for singles and friends with STD. If you just need to find someone to talk to or need help or advice, this is the best place. Never feel lonely again!
Reply

Loading...